MAUDE Adverse Event Report: CREAGH MEDICAL BIOTRONIK PASSEO-35 HP; PTA CATHETER

CREAGH MEDICAL BIOTRONIK PASSEO-35 HP; PTA CATHETER
Model Number 10/40/75
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported to manufacturer that "balloon did not deflate properly".Device was not returned for evaluation.There was no patient harm reported.
 
Event or Problem Description
On 08sep2022, manufacturer became aware of the event, described as "balloon did not deflate properly".Procedure was performed on (b)(6) 2022.

Brand Name
BIOTRONIK PASSEO-35 HP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road, balliinasloe
co. galway, ireland H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road, balliinasloe
co. galway, ireland H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
holly ramirez
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007000
MDR Report Key15510236
Report Number3005994106-2022-00005
Device Sequence Number20289858
Product Code LIT
UDI-Device Identifier05391525781600
UDI-Public05391525781600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/07/2024
Device Model Number10/40/75
Device Catalogue Number399096
Device Lot Number22102063
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown